Advanced

First moment approximations for order statistics from the extreme value distribution

PirouziFard, MirNabi LU and Holmquist, Björn LU (2007) In Statistical Methodology 4(2). p.196-203
Abstract
Approximate expressions of the first moment of the order statistics of standard extreme value distributions are proposed. We compare different previously given approximations with the exact values. The results show that the approximation given here fits the exact values better than previously given models.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Expected value, Order statistics, Extreme value distribution, Approximation
in
Statistical Methodology
volume
4
issue
2
pages
196 - 203
publisher
Elsevier
external identifiers
  • Scopus:33947218918
DOI
10.1016/j.stamet.2006.06.001
language
English
LU publication?
yes
id
f2e0844f-2276-4b9d-9ba6-8105283e3f9c (old id 1386828)
date added to LUP
2009-04-20 12:27:23
date last changed
2016-10-13 04:49:53
@misc{f2e0844f-2276-4b9d-9ba6-8105283e3f9c,
  abstract     = {Approximate expressions of the first moment of the order statistics of standard extreme value distributions are proposed. We compare different previously given approximations with the exact values. The results show that the approximation given here fits the exact values better than previously given models.},
  author       = {PirouziFard, MirNabi and Holmquist, Björn},
  keyword      = {Expected value,Order statistics,Extreme value distribution,Approximation},
  language     = {eng},
  number       = {2},
  pages        = {196--203},
  publisher    = {ARRAY(0xb23b200)},
  series       = {Statistical Methodology},
  title        = {First moment approximations for order statistics from the extreme value distribution},
  url          = {http://dx.doi.org/10.1016/j.stamet.2006.06.001},
  volume       = {4},
  year         = {2007},
}